# SDR CA140520004

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,741 hours
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9670081
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)   LEFT HYD PRESS LOW AMBER CAS MESSAGE DURING DESCENT.  LEFT HYD PRESSURE SWITCH WAS REPLACED.  FUNCTION TESTS CARRIED OUT AND TESTED SERVICEABLE.
